# SDR AALA202502036200

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 45,353 hours, 19,100 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY  HAS ONE OF FOUR SCREWS THAT RAISES ABOVE THE FLOOR THRESHOLD  IT IS BLOCKING THE FOLDING DOOR FROM FULLY OPENING OR CLOSING. INTALLED. MISSING SCREW ON AFT LEFT LAVATORY DOOR.
